Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Duac is all my derm really suggests. I went off it and am not going back to him because he keeps suggesting pills that make me sick and he hasn't been a very good derm. I'd get off the duac because it flat out didn't work for my moderate acne.

Link to post
Share on other sites

does anyone out there use Duac....my derm prescribed to be about a year ago and I used it for a while but it never seemed to do anything for me other than create a film of sticky stuff whereever i applied it....then it would start to peel off as the day went on

Sure, I've been using Doryx, Duac in the morn, Taz in the evening for the past 2 weeks.....my skin right now is going through the initial breakout from all these new products i've never used before....my derm predicted clear skin in 4 weeks so i have 2 weeks to go.

The Duac gel i use only causes redness for me and the slightest flaking...nothing much to complain about. O, when I wash my face at night, I can always feel the gel coming off, it's like a slimely feeling.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×